# SDR C2XA07IA259

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 18,559 hours, 14,016 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2653, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE CAPTAINS DV WINDOW WOULD NOT LOCK.  MAINTENANCE INSPECTED THE WINDOW, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
